Translator Disclaimer
Summer 2010 Minimal surfaces in $\widetilde{\mathit{PSL}_{2}(\mathbb{R})}$
Rami Younes
Illinois J. Math. 54(2): 671-712 (Summer 2010). DOI: 10.1215/ijm/1318598677

Abstract

We study minimal graphs in the homogeneous Riemannian 3-manifold $\widetilde{\mathit{PSL}_{2}(\mathbb{R})}$ and we give examples of invariant surfaces. We derive a gradient estimate for solutions of the minimal surface equation in this space and develop the machinery necessary to prove a Jenkins-Serrin type theorem for solutions defined over bounded domains of the hyperbolic plane.

Citation

Download Citation

Rami Younes. "Minimal surfaces in $\widetilde{\mathit{PSL}_{2}(\mathbb{R})}$." Illinois J. Math. 54 (2) 671 - 712, Summer 2010. https://doi.org/10.1215/ijm/1318598677

Information

Published: Summer 2010
First available in Project Euclid: 14 October 2011

zbMATH: 1235.53064
MathSciNet: MR2846478
Digital Object Identifier: 10.1215/ijm/1318598677

Subjects:
Primary: 53A10

Rights: Copyright © 2010 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.54 • No. 2 • Summer 2010
Back to Top